# SDR FDEA201607302682

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 90,224 hours, 37,990 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S2929469
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, FWD BULKHEAD LOWER WEB HAS EXFOLIATION CORROSION AT 42R, STA 1521, FOUND UNDER ROLLER TRAY.  MARKED, 2016-07-30.  R & R SMALL SECTION OF ANGLE WITH PN S2929469, S2933839 & S4931827 IN REF TO SRM 53-00-01, FIG 9, VOL 1.
